Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The Lindeberg-Lévy theorem for martingales


Author: Patrick Billingsley
Journal: Proc. Amer. Math. Soc. 12 (1961), 788-792
MSC: Primary 60.30
MathSciNet review: 0126871
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Patrick Billingsley, Statistical inference for Markov processes, Statistical Research Monographs, Vol. II. The University of Chicago Press, Chicago, Ill., 1961. MR 0123419 (23 #A746)
  • [2] J. L. Doob, Stochastic processes, John Wiley & Sons Inc., New York, 1953. MR 0058896 (15,445b)
  • [3] Paul Lévy, Calcul des probabilités, Paris, Gauthier-Villars, 1925.
  • [4] -, Propriétés asymptotique des sommes de variables enchaînées, Bull. Sci. Math. vol. 59 (1935) pp. 84-96, 109-128.
  • [5] -, Propriétés asymptotiques des sommes de variables aléatoires independantes ou enchaînées, J. Math. Pures Appl. Ser. 8, vol. 14 (1935) pp. 347-402.
  • [6] -, Théorie de l'addition des variables aléatoires, Paris, Gauthier-Villars, 1937.
  • [7] J. W. Lindeberg, Eine neue Herleitung des Exponentialgesetzes in der Wahrscheinlichkeitsrechnung, Math. Z. 15 (1922), no. 1, 211–225 (German). MR 1544569, http://dx.doi.org/10.1007/BF01494395

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.30

Retrieve articles in all journals with MSC: 60.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0126871-X
PII: S 0002-9939(1961)0126871-X
Article copyright: © Copyright 1961 American Mathematical Society